Issues

 / 

1990

 / 

December

  

Methodological notes


A solution to the density matrix equation

Text can be downloaded in Russian. English translation is available here.
PACS: 03.65.−w
DOI: 10.1070/PU1990v033n12ABEH002668
URL: https://ufn.ru/en/articles/1990/12/e/
Citation: Vardanyan G A, Mkrtchyan G S "A solution to the density matrix equation" Sov. Phys. Usp. 33 (12) 1072–1072 (1990)
BibTexBibNote ® (generic)BibNote ® (RIS)MedlineRefWorks

Оригинал: Варданян Г А, Мкртчян Г С «Об одном решении уравнения для матрицы плотности» УФН 160 (12) 187–188 (1990); DOI: 10.3367/UFNr.0160.199012h.0187

© 1918–2019 Uspekhi Fizicheskikh Nauk
Email: ufn@ufn.ru Editorial office contacts About the journal Terms and conditions